MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 4MMX11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 4MMX11.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number PC4100412-30
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.The phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (s12815) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the aneurysm embolization procedure, the 4mm x 11.5cm presidio 10 cerecyte coil (pc410041230 / s12815) could not be detached.The physician withdrew the complaint coil and replaced it with a new coil to complete the procedure.There was no report of any patient adverse event and patient complication associated with the reported issue.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received by the lab on 07/15/2020; the returned product underwent evaluation and analysis.Additional information was also received on 7/15/2020, the information is included in this mdr submission.[conclusion]: the healthcare professional reported that during the aneurysm embolization procedure, the 4mm x 11.5cm presidio 10 cerecyte coil (pc410041230 / s12815) could not be detached.The physician successfully withdrew the complaint coil and replaced it with a new coil to complete the procedure.Additional information was provided.The coil was not stretched when it was removed; it was still attached to the delivery system.The same detachment control box was used to detach subsequent coil.It was also reported that a pre-deployement electrical check was not performed and the low battery and fault lights were not seen during the procedure.The reported issue did not cause any clinically significant procedural delay.There was no report of any patient adverse event and patient complication associated with the reported issue.The device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 4mm x 11.5cm presidio 10 cerecyte coil was returned contained in a pouch.Visual inspection was performed; no damage was observed on the returned device.Microscopic inspection was performed.The embolic coil was observed in good condition, still attached to the device.The resistance heating (rh) coil showed no evidence of having been heated; an indication that the detachment process had not been initiated.Functional analysis: the resistance of the returned 4mm x 11.5cm presidio 10 cerecyte coil was measured with multimeter.The resistance initially measured to be 53.1o; this is within the specification range of 48.5 o ¿ 56.0 o.The device was connected to a detachment control box dcb00000500 (dcb) with a lab sample enpower control cable and the power was turned on.The system ready light was illuminated.The detachment process was initiated and the embolic coil was successfully detached.A review of manufacturing documentation associated with this lot (s12815) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The reported issue that the 4mm x 11.5cm presidio 10 cerecyte coil could not be detached during the procedure was not confirmed.The device was returned; it underwent visual and microscopic inspection with no observable damages.A functional test was performed, and the embolic coil was successfully detached without issue.The reported failure to detach issue could not be duplicated, the returned device did not have any observable damage noted during the visual and microscopic inspection.The device function as expected during the functional evaluation.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PRESIDIO 10 CERE 4MMX11.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10273813
Report Number3008114965-2020-00258
Device Sequence Number16358747
Product Code HCG
UDI-Device Identifier00878528003007
UDI-Public00878528003007
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model NumberPC4100412-30
Device Catalogue NumberPC410041230
Device Lot NumberS12815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1